Keppra my son is down syndrome which they have immune deficit I read in side effects it causes infection? But it didn't say what kind.so what am I to watch for? We had him on low dose due to the fact all the other we tried he had severe reactions.:-)
Side effects of Levetiracetam can weaken the immune system and lower blood counts. It also can cause flu-like symptoms. While these side effects are rare, they can occur. I think that is what your DR meant when he said it causes infection. However, I'm not your doctor and I don't know the entire scenario going on with your son. I suggest you take any concerns/questions to the DR and let him explain it until you fully understand. Hope everything works out for your son. Good luck!
- Keppra Information for Consumers
- Keppra Information for Healthcare Professionals (includes dosage details)
- Side Effects of Keppra (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 Feb 2012 • 1 answer
Posted 8 Nov 2012 • 4 answers
Hi my son has cp and has recently been put on 1250 ml of keppra hes so different tired and miserabl?
Posted 20 May 2013 • 1 answer
Posted 28 Aug 2014 • 3 answers
Posted 1 Feb 2017 • 0 answers